Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Due to the nature of this medication the quantity is limited to TWO bottles. If more than four is required please contact the pharmacy team and they will assess your requirements – https://www.weldricks.co.uk/customer-care (select Online medicine advice from the dropdown menu) Benylin Chesty Coughs Original is a medicine which is used to help relieve coughing and related congestion symptoms. The liquid contains diphenhydramine which is an antihistamine that helps relieve coughing and dry secretions in the nose and chest and levomenthol which helps you breathe more easily by relieving congestion. The medicine is for use in adults and children aged 12 years and over.
If anyone has too much contact a doctor or your nearest Accident and Emergency Department(Casualty) taking the leaflet and pack with you. You should only take this medicine as required following the dosage instructions above carefully. If you forget to take a dose, take the next dose when needed. Do not take a double dose. Do not use this medicine: If you have ever had a bad reaction to any of the ingredients. If you have had a cough for a few weeks that may be caused by asthma, or a cough whichbrings up a lot of mucus (phlegm). If you are taking, or have taken in the last two weeks, drugs for depression known asMonoamine Oxidase Inhibitors (MAOIs). For children under 12 years old. If any of these apply to you, get advice from a doctor or pharmacist without using BenylinChesty Coughs Original. Talk to your doctor or pharmacist: If you suffer from liver or kidney problems. If you have prostate problems (difficulty with passing water or needing to pass water often). If you have narrow-angle glaucoma (increased pressure in the eye). If you are taking alcohol. If you have an intolerance to some sugars. If you are taking any other medicines containing codeine (sometimes used as a pain killer). Talk to your doctor if you are taking any other medicines, including: anticholinergic drugs. antidepressants (drugs to treat mood disorders). atropine (used to treat some eye conditions and occasionally bowel conditions). antihistamines (drugs used to treat allergies). minor tranquillisers (drugs used to relax muscles or decrease anxiety). barbiturates (a kind of sleeping tablet). If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist. If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist. Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding. This medicine may cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink. Some of the ingredients can cause problems This medicine contains sucrose and liquid glucose. If you have been told by your doctor that you have an intolerance to some sugars contact your doctor before taking this medicinal product. Contains 3.5 g glucose per 5 ml. This should be taken into account in patients with diabetes mellitus. This medicinal product contains 5 vol % ethanol (alcohol), i.e. up to 200 mg per dose,equivalent to 5 ml beer, 2 ml wine per 5 ml. Harmful for those suffering from alcoholism. To be taken into account in pregnant or breast-feeding women, children and high-risk groups such as patients with liver disease or epilepsy. Ponceau 4R (E124) may cause allergic reactions. This medicinal product contains 16.61 mg sodium per 5 ml. To be taken in consideration by patients on a controlled sodium diet. If you experience any of the following, stop using the medicine and seek immediate help: Swelling of the face, lips and/or tongue. Allergic reactions including skin rashes (which may be severe and include blistering or peeling of the skin) and itching. Fits or numbness (parasthesia). If you experience any of the following, stop using the medicine and talk to your doctor: Increased awareness of heart beat (palpitations). Shakiness (tremor). Difficulty passing water. Other effects which may occur include: Drowsiness, dizziness, blurred vision. Dry mouth, nose and throat. Upset stomach. If you experience any side-effects not included above or are not sure about anything, talk to your doctor or pharmacist. Do not store above 25ºC. Keep the product out of the reach and sight of children. Do not use your medicine after the date shown as an expiry date on the packaging. Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
For oral use only. Do not take more than the stated dose shown. Children under 12 years: Benylin Chesty Coughs Original is not recommended for children under 12 years old. Adults and children aged 12 years and over: Take two 5 ml spoonfuls four times a day. Do not take more than 4 doses in 24 hours. If symptoms persist, talk to your doctor or pharmacist. If anyone has too much contact a doctor or your nearest Accident and Emergency Department(Casualty) taking the leaflet and pack with you. You should only take this medicine as required following the dosage instructions above carefully. If you forget to take a dose, take the next dose when needed. Do not take a double dose.
Active ingredients: 14 mg Diphenhydramine hydrochloride and 2 mg Levomenthol in a 5ml dose. Other ingredients are: Liquid glucose, sucrose, ethanol, glycerol, sodium citrate, saccharin sodium, citric acid monohydrate, sodium benzoate (E211), ammonium chloride, caramel T12 (E150), raspberry flavour, carbomer, Ponceau 4R (E124) and water.